# SDR DALA2023020200843

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 66,457 hours, 8,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 FAP SHOWS CHECK DOOR PRESSURE DOOR 04R. CORRECTIVE ACTION: INSPECTED DOOR 4R DOOR PRESSURE. CHECKS GOOD. IN GREEN BAND. NO ACTIVE MSG ON FAP. (9615676)
